# SDR P9IA97006

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Part time: 58,021 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY ESCAPE PATH LIGHTING VERY DIM.  FOUND AFT FLOOR PATH LGIHT STRIP CENTER CONNECTION CORRODED.  CLEANED CONTACTS SYSTEM OPS CHECKS GOOD IAW MM 33-21-27.  (M)
